MAUDE Adverse Event Report: STERIS DEUTSCHLAND GMBH V. MUELLER; MAYO DISSECT SCISSORS

STERIS DEUTSCHLAND GMBH V. MUELLER; MAYO DISSECT SCISSORS
Model Number SA1811
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The scissors subject of the reported event are being returned to steris for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported via medwatch report # mw5183262 that during a patient procedure their mayo dissect scissors broke.The procedure was completed successfully using a different device.No report of injury of procedure delay.

Brand Name
V. MUELLER
Common Device Name
MAYO DISSECT SCISSORS
Manufacturer (Section D)
STERIS DEUTSCHLAND GMBH
kantstrasse 33/1
wurmlingen, baden-wurttemberg, D-785 73
GM  D-78573
Manufacturer (Section G)
STERIS DEUTSCHLAND GMBH
kantstrasse 33/1
wurmlingen, baden-wurttemberg, D-785 73
GM   D-78573
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24688748
Report Number3006554912-2026-00003
Device Sequence Number18584516
Product Code LRW
UDI-Device Identifier10885403119767
UDI-Public(01)10885403119767(10)E21XQS
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSA1811
Device Catalogue NumberSA1811
Device Lot Number(10)E21XQS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown